Thumbnail
Access Restriction
Subscribed

Author Robinson, Prentiss ♦ Moore, John
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Parabolic equations ♦ The cauchy problem ♦ Method of successive approximations
Abstract partial differential equations. When the equations are defined in unbounded domains, as in the initial value (Cauchy) problem, the solution of the integral equation by the method of successive approximation has inherent advantages over other methods. Error bounds for the method are of order h3/2 and h7/2 (h is the increment size) depending on the finite difference approximations involved.
Description Affiliation: Univ. of Newcastle, N. S. W., Australia (Moore, John) || Univ. of Maryland, College Park (Robinson, Prentiss)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 15
Issue Number 12
Page Count 3
Starting Page 1050
Ending Page 1052


Open content in new tab

   Open content in new tab
Source: ACM Digital Library